Hokkaido Mathematical Journal

FAN Dashan, SATO Shuichi,

Singular and fractional integrals along variable surfaces.

Hokkaido Mathematical Journal, 35 (2006) pp.61-85

Fulltext

PDF

Abstract

We study singular integrals associated with the variable surfaces of revolution. We treat the rough kernel case where the singular integral is defined by an $H^1$ kernel function on the sphere $S^{n-1}$. We prove the $L^p$ boundedness of the singular integral for $11$. We also study the $(L^p,L^r)$ boundedness for fractional integrals associated with surfaces of revolution.

MSC(Primary)42B20
MSC(Secondary)
Uncontrolled KeywordsSingular integral, Hardy space, Rough kernel, Fractional integral